Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 882 to 941 of 1835

882
Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

883
Joint conditional Gaussian graphical models with multiple sources of genomic data

Chun, Hyonhoresearcher; Chen, M; Li, B; Zhao, H, Frontiers in Genetics, v.4, no.DEC, 2013-12

884
Kernel estimation of discontinuous regression functions

Kang, KH; Koo, JY; Park, Cheolwooresearcher, STATISTICS & PROBABILITY LETTERS, v.47, no.3, pp.277 - 285, 2000-04

885
Kernel partial correlation: a novel approach to capturing conditional independence in graphical models for noisy data

Oh, Jihwan; Zheng, Faye; Doerge, R. W.; Chun, Hyonhoresearcher, JOURNAL OF APPLIED STATISTICS, v.45, no.14, pp.2677 - 2696, 2018

886
KINEMATIC FORMULA AND TUBE FORMULA IN SPACE OF CONSTANT CURVATURE

Lee, Sungyunresearcher, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.33, no.1, pp.88 - 1, 1990-02

887
L-2-contraction for shock waves of scalar viscous conservation laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

888
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

889
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

890
L-P error estimates and superconvergence for covolume or finite volume element methods

Chou, SH; Kwak, Do Youngresearcher; Li, O, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.19, no.4, pp.463 - 486, 2003-07

891
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

892
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

893
Lagrangian torus fibration of quintic Calabi-Yau hypersurfaces III: Symplectic topological SYZ mirror construction for general quintics

Ruan, Wei Dongresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.63, no.2, pp.171 - 229, 2003-02

894
Lagrangian Torus Fibrations of Quintic Calabi-Yau Hypersurfaces II: Technical results on gradient flow construction

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.1, no.3, pp.435 - 522, 2002-05

895
Langlands Programme

Ja Kyung Kooresearcher, 대한수학회논문집, v.5, no.2, pp.31 - 43, 1990-10

896
Large Cliques in Hypergraphs with Forbidden Substructures

Holmsen, Andreas F.researcher, COMBINATORICA, v.40, no.4, pp.527 - 537, 2020-08

897
Large deviations for affine diffusion processes on R-+(m) x R-n

Kang, Wan-Moresearcher; Kang, Chulmin, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.6, pp.2188 - 2227, 2014-06

898
Large deviations in multifactor portfolio credit risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, MATHEMATICAL FINANCE, v.17, no.3, pp.345 - 379, 2007-07

899
LASS: a tool for the local analysis of self-similarity

Stoev, S; Taqqu, MS; Park, Cheolwooresearcher; Michailidis, G; Marron, JS, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.9, pp.2447 - 2471, 2006-05

900
Lattice paths and positive trigonometric sums

Ismail, MEH; Kim, Dongsuresearcher; Stanton, D, CONSTRUCTIVE APPROXIMATION, v.15, no.1, pp.69 - 81, 1999

901
LAYER POTENTIAL TECHNIQUES IN SPECTRAL ANALYSIS. PART I: COMPLETE ASYMPTOTIC EXPANSIONS FOR EIGENVALUES OF THE LAPLACIAN IN DOMAINS WITH SMALL INCLUSIONS

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.6, pp.2901 - 2922, 2010-06

902
Learning dispatching rules using random forest in flexible job shop scheduling problems

Jun, Sungbum; Lee, Seokcheon; Chun, Hyonhoresearcher, INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, v.57, no.10, pp.3290 - 3310, 2019-05

903
Least square-collocation Approximations for Diffusion Equations with Random Initial Data

Ha-Jine Kimn; Y.H. Kwon.; Choi, UJinresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.6, no.1, pp.47 - 54, 1991

904
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

905
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

906
Least-squares mixed method for second-order elliptic problems

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

907
Legendrian surgery is not category-preserving for tight contact structures

Kim, Jin-Hongresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.13, pp.557 - 563, 2004-06

908
LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

Jung, Paul Heajoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

909
Likelihood-based Inference with Missing Data Under Missing-at-Random

Yang, Shu; Kim, Jae Kwangresearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.43, no.2, pp.436 - 454, 2016-06

910
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

911
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

912
Linear convergence of Tatonnement in a Bertrand oligopoly

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.822 - 831, 2006

913
Linear embeddings of semialgebraic G-spaces

Park, DH; Suh, Dong Youpresearcher, MATHEMATISCHE ZEITSCHRIFT, v.242, no.4, pp.725 - 742, 2002-05

914
LINEAR INDEPENDENCE OF CABLES IN THE KNOT CONCORDANCE GROUP

Davis, Christopher W.; Park, JungHwanresearcher; Ray, Arunima, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.374, no.6, pp.4449 - 4479, 2021-06

915
Link diagrams realizing prescribed subdiagram partitions

Jin, Gyo Taekresearcher; JUNG HOON LEE, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.199 - 202, 2001-12

916
LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

917
Local analysis of frame multiresolution analysis with a general dilation matrix

Kim, Hong-Ohresearcher; Kim, RAE-YOUNG; Lim, JAE-KUN, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.67, no.2, pp.285 - 295, 2003-04

918
Local deformed semicircle law and complete delocalization for Wigner matrices with random potential

Lee, JiOonresearcher; Schnelli, Kevin, JOURNAL OF MATHEMATICAL PHYSICS, v.54, no.10, 2013-10

919
Local Harmonic B(z) Algorithm With Domain Decomposition in MREIT: Computer Simulation Study

Seo, Jin Keun; Kim, Sung Wan; Kim, Sungwhan; Liu, Ji Jun; Woo, Eung Je; Jeon, Kiwan; Lee, Chang-Ockresearcher, IEEE TRANSACTIONS ON MEDICAL IMAGING, v.27, no.12, pp.1754 - 1761, 2008-12

920
LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Kwon, Kil Hyunresearcher; SONG, BC, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380, 1991-12

921
LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

Bae, Sung-Hanresearcher; KANG, PL, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25, 1993-09

922
Local law and Tracy-Widom limit for sparse random matrices

Lee, Ji Oonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.171, no.1-2, pp.543 - 616, 2018-06

923
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

924
Local universal lifting spaces of mod l Galois representations

Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

925
Locally Conservative Immersed Finite Element Method for Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young-Ju, JOURNAL OF SCIENTIFIC COMPUTING, v.87, no.2, 2021-05

926
LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.625 - 636, 2010-07

927
Long-range dependence analysis of Internet traffic

Park, Cheolwooresearcher; Hernandez-Campos, Felix; Le, Long; Marron, J. S.; Park, Juhyun; Pipiras, Vladas; Smith, F. D.; et al, JOURNAL OF APPLIED STATISTICS, v.38, no.7, pp.1407 - 1433, 2011

928
Long-range dependence in a changing Internet traffic mix

Park, Cheolwooresearcher; Hernandez-Campos, H; Marron, JS; Smith, FD, COMPUTER NETWORKS, v.48, no.3, pp.401 - 422, 2005-06

929
Lower bounds to Helly numbers of line transversals to disjoint congruent balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreasresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.190, no.1, pp.213 - 228, 2012-08

930
M-harmonic functions with M-harmonic square

Kim, Hong-Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129, 1996

931
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

932
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

933
Majority colourings of digraphs

Kreutzer, S; Oum, SIresearcher; Seymour, P; van der Zypen, D; Wood, DR, ELECTRONIC JOURNAL OF COMBINATORICS, v.24, no.2, 2017-05

934
Malaria predictions based on seasonal climate forecasts in South Africa: A time series distributed lag nonlinear model

Kim, Yoonhee; Ratnam, J. V.; Doi, Takeshi; Morioka, Yushi; Behera, Swadhin; Tsuzuki, Ataru; Minakawa, Noboru; et al, SCIENTIFIC REPORTS, v.9, 2019-11

935
Manifolds satisfying simple product tube formulas

U JIN CHOIresearcher; SUNGYUN LEEresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.55 - 59, 1991-04

936
Markov-bernstein type inequalities for polynomials

K. H. KWONresearcher; D. W. LEE, 대한수학회보, v.36, no.1, pp.63 - 78, 1999-06

937
Mathematical Modeling of Rayleigh Fading Channels Based on Finite State Markov Chains

Park, Jae-Man; Hwang, Gang-Ukresearcher, IEEE COMMUNICATIONS LETTERS, v.13, no.10, pp.764 - 766, 2009-10

938
Maximal functions of plurisubharmonic functions

Kim, Hong Ohresearcher, Tsukuba Journal of Mathematics, v.16, no.0, pp.0 - 0, 1992-01

939
Maximal operators concerning the differentiability of functions

하영화; 곽도영researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.159 - 166, 1989-01

940
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

941
MAXIMUM HYPERGRAPHS WITHOUT REGULAR SUBGRAPHS

Kim, Jaehoonresearcher; Kostochka, Alexandr V., DISCUSSIONES MATHEMATICAE GRAPH THEORY, v.34, no.1, pp.151 - 166, 2014

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0